# SDR 97ZZZM242

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261GA
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd System
- Condition: Req'D Service
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 408 - NAS-MIA - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RESERVICED HYDRAULIC SYSTEM.  OPERATIONALLY CHECKED ON JACKS SATISFACTORY.  (M)
